...the following things do not mix. At all.
-whatever I ate that caused me to have
-HORRIFIC heartburn (which I haven't had since I had Miss Q...and, no, I am not announcing anything), followed by
-a pepcid complete, followed by (about 40 min later)
-a zantac, which is also chased by
-2 Tums, followed by
-the starting of a movie I have waited MONTHS to see and now it's out on DVD so Super J and I were making an indoor date night out of it, which means it was
-closely followed by popcorn (because this movie was supposed to be watched in the theater so since it wasn't, we tried to make it as theater like as possible,
-some bits of an Oreo McFlurry,
-and some diet coke.
OH DEAR HEAVENS.
Not only do these things NOT MIX, but you may well feel shortness of breath, faintness, and EXTREME nausea and almost a loss of other bodily fluids before this unhappy, probably poisonous concoction, decides to exit your body with EXTREME FORCE.
And an hour or so later you'll feel better. Puny and weak, but better.
And you'll enjoy the last third of the movie so much more than the first part.
And you'll be sooooooooo glad that you only puked out your innards instead of passing out, peeing the couch and awakening only to find EMTS standing over you, which is what you feared because that is how bad you felt.
So...now you know.